# SDR AALA20090925DFW03

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N965AN
- Make and model: Boeing 737823
- Aircraft serial: 29544
- Aircraft time: 25,684 hours, 10,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Plate
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD OVERWING HATCH FORWARD EXIT IDENTIFIER BASE PLATE IS BROKEN.  REPLACED LEFT FORWARD OVERWING HATCH EXIT IDENTIFIER BASE PLATE.
